Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 39, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 31, 2015, 7:54 PM CDT for Pottawatomie County, Seminole County, Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2015, 7:54 PM CDT (00:54 UTC)
- Expired
- Mar 31, 2015, 8:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 58 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 8:10 PM CDT | HAIL 1.75 | 2 N Little, OK | |
| Mar 31, 8:17 PM CDT | HAIL 2.5 | 10 N Seminole, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 3:57 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1642 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1964 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
649
WUUS54 KOUN 010054
SVROUN
OKC125-133-010145-
/O.NEW.KOUN.SV.W.0039.150401T0054Z-150401T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
754 PM CDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHEASTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 845 PM CDT
* AT 754 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
LITTLE...MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LITTLE AND CENTERVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3532 9658 3528 9678 3532 9683 3547 9665
3546 9663 3540 9662 3540 9660 3541 9659
3541 9658
TIME...MOT...LOC 0054Z 231DEG 17KT 3532 9675
HAIL...1.75IN
WIND...60MPH
$$
AUSTIN3 follow-up statements
624
WWUS54 KOUN 010110
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT TUE MAR 31 2015
OKC125-133-010145-
/O.CON.KOUN.SV.W.0039.000000T0000Z-150401T0145Z/
SEMINOLE OK-POTTAWATOMIE OK-
810 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN SEMINOLE AND NORTHEASTERN POTTAWATOMIE COUNTIES...
AT 809 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LITTLE...
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LITTLE AND CENTERVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3529 9671 3538 9676 3547 9665 3546 9663
3540 9662 3540 9660 3541 9659 3541 9658
3532 9658
TIME...MOT...LOC 0109Z 236DEG 16KT 3535 9667
HAIL...1.25IN
WIND...60MPH
$$
AUSTIN840
WWUS54 KOUN 010119
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
819 PM CDT TUE MAR 31 2015
OKC125-133-010145-
/O.CON.KOUN.SV.W.0039.000000T0000Z-150401T0145Z/
SEMINOLE OK-POTTAWATOMIE OK-
819 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTH CENTRAL SEMINOLE AND NORTHEASTERN POTTAWATOMIE COUNTIES...
AT 819 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITTLE...
MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CENTERVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3531 9663 3541 9672 3547 9665 3546 9663
3540 9662 3540 9660 3541 9659 3541 9658
3532 9658
TIME...MOT...LOC 0119Z 231DEG 17KT 3538 9662
HAIL...1.75IN
WIND...60MPH
$$
AUSTIN779
WWUS54 KOUN 010131
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CDT TUE MAR 31 2015
OKC125-133-010145-
/O.CON.KOUN.SV.W.0039.000000T0000Z-150401T0145Z/
SEMINOLE OK-POTTAWATOMIE OK-
831 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTH CENTRAL SEMINOLE AND NORTHEASTERN POTTAWATOMIE COUNTIES...
AT 831 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
PADEN...MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CENTERVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3547 9665 3546 9663 3540 9662 3540 9660
3541 9659 3541 9658 3532 9658 3543 9670
TIME...MOT...LOC 0131Z 231DEG 17KT 3542 9657
HAIL...1.75IN
WIND...60MPH
$$
AUSTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:36 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Mar 31, 6:36 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT TUE MAR 31 2015
.UPDATE...
STORMS WILL LIKELY CONTINUE TO INCREASE IN COVERAGE AND INTENSITY
OVER THE NEXT FEW HOURS.
&&
.DISCUSSION...
ISOLATED TO SCATTERED STORMS HAVE DEVELOPED OVER WEST TEXAS AND
CONTINUE TO MOVE INTO WESTERN OKLAHOMA. LATEST HRRR RUNS SUGGEST
THAT STORM COVERAGE WILL INCREASE AS THEY MOVE INTO DEEPER
MOISTURE AND A MORE UNSTABLE ENVIRONMENT OVER THE NEXT FEW
HOURS. HOWEVER...NOT COMPLETELY SURE THIS WILL OCCUR AS MID/UPPER
FORCING REMAINS WEAK. LATEST HRRR RUNS SEEM TO BE OVERCONVECTING
ACROSS SOUTHERN OKLAHOMA AT THIS TIME.
EXPECT SOME SEVERE HAIL AND WIND REPORT THROUGH THE EVENING. HAIL
MAY GET UP TO GOLF BALLS. TORNADO THREAT APPEARS TO BE VERY LOW
DUE TO WEAK LOW LEVEL SHEAR. LATEST HRRR COMPOSITE REFLECTIVITIES
SUGGESTED THAT CURRENT ISOLATED TO SCATTERED STORMS MAY ORGANIZE
INTO A CLUSTER OR LINE OVER THE NEXT SEVERAL HOURS...WHICH COULD
AFFECT THE OKLAHOMA CITY METRO AREA IN THE 10 PM TO 1 AM TIME
FRAME.
CURRENT FORECAST HAS NOT BEEN ALTERED...THOUGH RAIN CHANCES MAY
NEED TO BE INCREASED TONIGHT. WILL CLOSELY MONITOR.
AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.
MBS
&&
.AVIATION...
ISO-NUM TSRA WILL OCCUR ACROSS MOST TAF SITES EXCEPT KPNC THROUGH
06Z. EXACT COVERAGE AND TIMING REMAINS UNCERTAIN. GUSTY VARIABLE
WINDS AND HAIL ARE POSSIBLE IF STORMS DIRECTLY AFFECT ANY GIVEN
SITE. BRIEF IFR CONDITIONS...GENERALLY UNDER 30 MINUTES...COULD
OCCUR AS WELL. KEPT TEMPO/VCTS MENTIONS AT MOST SITES.
OVERALL...BELIEVE VFR CONDITIONS WILL OCCUR. WIDESPREAD IFR
CONDITIONS WITH BR COULD DEVELOP 06-18Z ACROSS THE AREA...THOUGH
CONFIDENCE IS MODERATE AT BEST. HAVE HIGH CONFIDENCE THAT ALL
SITES WILL BE VFR AFTER 18Z.
MBS
&&
.PREV DISCUSSION... /ISSUED 317 PM CDT TUE MAR 31 2015/
DISCUSSION...
CUMULUS HAS FORMED OVER MUCH OF CENTRAL AND SOUTHERN
OKLAHOMA...INTO NORTH TEXAS. CONVECTIVE INHIBITION IS STILL
STRONG OVER MOST OF THE AREA...ALTHOUGH IT HAS WEAKENED A LOT IN
THE SOUTHEAST PARTS OF OKLAHOMA. WE EXPECT LARGELY UNFOCUSED
CONVECTION LATER THIS AFTERNOON AND EVENING...ALTHOUGH CONVECTION
MAY CREATE ITS OWN FOCUS LATER TONIGHT. AS NOTED
ELSEWHERE...SEVERE STORMS ARE A POSSIBILITY.
TOMORROW WILL BE VERY BREEZY AND WARM. THERE MAY BE SOME FOG IN
THE MORNING AGAIN...MOST LIKELY NEAR/NORTH OF I-40. A STRONGER CAP
WILL LIMIT STORM CHANCES...BUT IF STORMS DO DEVELOP...THEY WOULD
PROBABLY DO SO VERY QUICKLY...AND BE RATHER STRONG.
THE GENERAL FLOW WILL MAINTAIN A FAIRLY STRONG CAPPING
INVERSION...WHICH WILL CONTINUE TO LIMIT STORM CHANCES THROUGH
FRIDAY.
ON FRIDAY...A FRONT WILL FINALLY SWEEP SOUTHEAST ACROSS OKLAHOMA
AND NORTH TEXAS...TEMPORARILY BRINGING AN END TO EVEN THE LOW RAIN
CHANCES OF THE PREVIOUS COUPLE OF DAYS.
SATURDAY WILL BE THE ONE DAY WITHOUT ANY CHANCE OF RAIN...BUT
MOISTURE WILL BEGIN ITS NORTHWARD ADVANCE BY EVENING...AND RAIN
CHANCES PROMPTLY SPREAD NORTH AGAIN LATE SATURDAY NIGHT INTO
SUNDAY.
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR OKZ004-005-009-010-014.
TX...NONE.
&&
17Hazardous weather outlook, Mar 31, 7:35 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 735 PM CDT TUE MAR 31 2015 OKZ004>048-050>052-TXZ083>090-020030- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 735 PM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS IN CENTRAL AND SOUTHERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS. .LOCATION... THE RISK AREA IS SOUTH OF A LINE FROM ARNETT TO STILLWATER. .TIMING... SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH MIDNIGHT TONIGHT. .IMPACTS... LARGE HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 65 MPH ARE THE MAIN HAZARDS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND HEAVY DOWNPOURS WILL ALSO OCCUR WITH THE STRONGER STORMS. THE RISK FOR TORNADOES IS VERY LOW. .DISCUSSION... ISOLATED TO SCATTERED STORMS MAINLY OVER WESTERN OKLAHOMA ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY DURING THE EVENING HOURS. STORM INTENSITY WILL LIKELY DECREASE AFTER MIDNIGHT AS STORMS MAINLY AFFECT LOCATIONS NEAR AND EAST OF I-35. OTHER THUNDERSTORMS ARE EXPECTED TO FORM TONIGHT IN THE VICINITY OF A WEAK STATIONARY FRONT ACROSS CENTRAL AND SOUTH CENTRAL OKLAHOMA. STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL WITHIN THE SLIGHT RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... WEDNESDAY AFTERNOON THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS IN NORTHWESTERN OKLAHOMA. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS IN MUCH OF THE REST OF OKLAHOMA APART FROM THE SOUTHEAST. THE MARGINAL RISK EXTENDS INTO PART OF NORTH TEXAS. OTHER STRONG STORMS MAY DEVELOP ALONG A COLD FRONT LATE WEDNESDAY NIGHT AND EARLY THURSDAY MORNING IN NORTHERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS. THE COLD FRONT WILL STALL OVER NORTHERN OKLAHOMA EARLY THURSDAY...BUT WILL PUSH SOUTHWARD LATE IN THE DAY AS AN UPPER LEVEL SYSTEM APPROACHES. STRONG TO SEVERE STORMS MAY FORM ALONG THE FRONT LATE THURSDAY AFTERNOON AND NIGHT...ESPECIALLY ALONG AND SOUTHEAST OF STILLWATER... OKLAHOMA CITY...AND ARDMORE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS. THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE SATURDAY INTO SUNDAY... ESPECIALLY ACROSS SOUTHERN OKLAHOMA. ADDITIONAL STORMS ARE POSSIBLE ON MONDAY. .FIRE WEATHER... HOT AND DRY CONDITIONS ARE EXPECTED IN FAR NORTHWEST OKLAHOMA WEDNESDAY AFTERNOON. THIS COMBINED WITH GUSTY SOUTH WINDS WILL LIKELY RESULT IN CRITICAL FIRE WEATHER CONDITIONS. VERY HIGH FIRE DANGER IS EXPECTED IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS THURSDAY AFTERNOON. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, Mar 31, 7:13 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
713 PM CDT TUE MAR 31 2015
OKZ033-036-010045-
HARMON OK-JACKSON OK-
713 PM CDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARMON AND WEST
CENTRAL JACKSON COUNTIES UNTIL 745 PM CDT...
AT 712 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF ELDORADO...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ELDORADO.
LAT...LON 3444 9976 3452 9980 3462 9968 3459 9957
3449 9957
TIME...MOT...LOC 0012Z 240DEG 19KT 3451 9973
KURTZSpecial weather statement, Mar 31, 7:16 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 716 PM CDT TUE MAR 31 2015 OKZ030-031-010100- POTTAWATOMIE OK-SEMINOLE OK- 716 PM CDT TUE MAR 31 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POTTAWATOMIE AND WEST CENTRAL SEMINOLE COUNTIES UNTIL 800 PM CDT... AT 715 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF EARLSBORO...MOVING EAST AT 10 TO 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... SEMINOLE...TECUMSEH...MAUD...EARLSBORO...BOWLEGS AND HARJO. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3512 9694 3526 9695 3533 9664 3510 9660 TIME...MOT...LOC 0015Z 266DEG 12KT 3521 9686 AUSTIN
Special weather statement, Mar 31, 7:41 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 741 PM CDT TUE MAR 31 2015 OKZ015-010115- DEWEY OK- 741 PM CDT TUE MAR 31 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEWEY COUNTY UNTIL 815 PM CDT... AT 739 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF CAMARGO...MOVING EAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LAT...LON 3598 9922 3607 9916 3604 9899 3588 9910 TIME...MOT...LOC 0039Z 292DEG 7KT 3600 9915 KURTZ
Local storm report, Mar 31, 7:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 1 S EARLSBORO 35.25N 96.80W
03/31/2015 E1.00 INCH POTTAWATOMIE OK PUBLIC
&&
MDAYSpecial weather statement, Mar 31, 7:45 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
745 PM CDT TUE MAR 31 2015
OKZ033-TXZ083-010115-
HARMON OK-HARDEMAN TX-
745 PM CDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARMON AND
NORTHWESTERN HARDEMAN COUNTIES UNTIL 815 PM CDT...
AT 744 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
HOLLIS...MOVING NORTHEAST AT 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN HARMON
AND NORTHWESTERN HARDEMAN COUNTIES.
LAT...LON 3466 9998 3466 9984 3458 9980 3450 9995
3452 9999 3458 10000 3463 10000
TIME...MOT...LOC 0044Z 224DEG 9KT 3456 9994
KURTZSpecial weather statement, Mar 31, 7:48 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
748 PM CDT TUE MAR 31 2015
OKZ021-034-010115-
GREER OK-BECKHAM OK-
748 PM CDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GREER AND
SOUTHWESTERN BECKHAM COUNTIES UNTIL 815 PM CDT...
AT 747 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
ERICK...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
DELHI.
LAT...LON 3506 9994 3519 9996 3524 9971 3516 9963
3506 9968
TIME...MOT...LOC 0047Z 260DEG 22KT 3513 9988
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:05 PM CDT | Special Weather Statement | OUN | Harmon | 40 min |
| Mar 31, 7:10 PM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| Mar 31, 7:13 PM CDT | Special Weather Statement | OUN | Jackson | 32 min |
| Mar 31, 7:16 PM CDT | Special Weather Statement | OUN | Pottawatomie | 44 min |
| Mar 31, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 47 min |
| Mar 31, 7:37 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 25 min |
| Mar 31, 7:41 PM CDT | Special Weather Statement | OUN | Dewey | 34 min |
| Mar 31, 7:45 PM CDT | Special Weather Statement | OUN | Harmon | 30 min |
| Mar 31, 7:48 PM CDT | Special Weather Statement | OUN | Beckham | 27 min |
| Mar 31, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 39 min |
| Mar 31, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 33 min |
| Mar 31, 7:59 PM CDT | Special Weather Statement | OUN | Harmon | 31 min |
| Mar 31, 8:05 PM CDT | Special Weather Statement | OUN | Jackson | 25 min |
| Mar 31, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 35 min |
| Mar 31, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 46 min |
| Mar 31, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 25 min |
| Mar 31, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 23 min |
| Mar 31, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 23 min |
| Mar 31, 8:23 PM CDT | Special Weather Statement | OUN | Roger Mills | 37 min |
| Mar 31, 8:39 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 51 min |
| Mar 31, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 33 min |
| Mar 31, 8:52 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 23 min |
| Mar 31, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 48 min |
| Mar 31, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 27 min |
| Mar 31, 9:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 51 min |
| Mar 31, 9:34 PM CDT | Special Weather Statement | OUN | Kingfisher | 41 min |
| Mar 31, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 47 min |
| Mar 31, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 31 min |
| Mar 31, 9:52 PM CDT | Special Weather Statement | OUN | Kingfisher | 38 min |
| Mar 31, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 47 min |
| Mar 31, 10:03 PM CDT | Special Weather Statement | OUN | Washita | 42 min |
| Mar 31, 10:13 PM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 32 min |
| Mar 31, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 47 min |
| Mar 31, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 29 min |
| Mar 31, 10:20 PM CDT | Special Weather Statement | OUN | Cleveland | 25 min |
| Mar 31, 10:25 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady | 50 min |
| Mar 31, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 32 min |
| Mar 31, 10:31 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 44 min |
| Mar 31, 10:35 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 40 min |
| Mar 31, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 34 min |
| Mar 31, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 47 min |
| Mar 31, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 32 min |
| Mar 31, 10:51 PM CDT | Flash Flood Warning | OUN | Hughes, Seminole | 3 hr |
| Mar 31, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 35 min |
| Mar 31, 10:59 PM CDT | Special Weather Statement | OUN | Stephens | 46 min |
| Mar 31, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 51 min |
| Mar 31, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 34 min |
| Mar 31, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 30 min |
| Mar 31, 11:17 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 43 min |
| Mar 31, 11:26 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Lincoln, Oklahoma, Pottawatomie | 3 hr |
| Mar 31, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 34 min |
| Mar 31, 11:34 PM CDT | Special Weather Statement | OUN | Garvin, Stephens | 41 min |
| Mar 31, 11:38 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, Logan, McClain and 1 more | 37 min |
| Mar 31, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Murray, Stephens | 49 min |
| Apr 1, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 23 min |
| Apr 1, 12:13 AM CDT | Flash Flood Warning | OUN | Cleveland, Oklahoma | 2 hr |
| Apr 1, 12:13 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 47 min |
| Apr 1, 12:19 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Murray, Pontotoc | 26 min |
| Apr 1, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 35 min |
| Apr 1, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 47 min |
| Apr 1, 12:50 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 40 min |
| Apr 1, 12:52 AM CDT | Areal Flood Advisory | OUN | Pottawatomie | 113 min |
| Apr 1, 1:04 AM CDT | Special Weather Statement | OUN | Coal, Pontotoc, Seminole | 41 min |
| Apr 1, 1:23 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Pottawatomie and 1 more | 52 min |
| Apr 1, 1:28 AM CDT | Special Weather Statement | OUN | Kay | 47 min |
| Apr 1, 1:38 AM CDT | Flash Flood Warning | OUN | Hughes, Seminole | 112 min |
| Apr 1, 2:03 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 27 min |
| Apr 1, 2:16 AM CDT | Special Weather Statement | OUN | Pittsburg | 29 min |
| Apr 1, 2:37 AM CDT | Special Weather Statement | OUN | Atoka | 23 min |
| Apr 1, 3:29 AM CDT | Red Flag Warning | OUN | Ellis, Harper, Roger Mills, Woods, Woodward | 17 hr |
| Apr 1, 6:50 AM CDT | Special Weather Statement | OUN | Jefferson | 25 min |
| Apr 1, 7:48 AM CDT | Special Weather Statement | OUN | Marshall | 27 min |
| Apr 1, 8:34 AM CDT | Special Weather Statement | OUN | Bryan | 56 min |
| Apr 1, 5:23 PM CDT | Special Weather Statement | OUN | Harper | 37 min |
| Apr 1, 5:48 PM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Apr 1, 6:19 PM CDT | Special Weather Statement | OUN | Harper | 26 min |
| Apr 1, 6:46 PM CDT | Special Weather Statement | OUN | Woodward | 29 min |
| Apr 1, 6:58 PM CDT | Special Weather Statement | OUN | Harper | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.